Research Repository

Browse by Author: Du, X

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhao, Y, He, Y, Feng, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Du, X (2019) Relaxed Sum-of-Squares Based Stabilization Conditions for Polynomial Fuzzy-Model-Based Control Systems. IEEE Transactions on Fuzzy Systems, 27 (9). pp. 1767-1778. ISSN 1063-6706

Yang, Yang, Yang, Yi, Shen, HT, Zhang, Yanchun ORCID: 0000-0002-5094-5980, Du, X and Zhou, X (2013) Discriminative nonnegative spectral clustering with out-of-sample extension. IEEE Transactions on Knowledge and Data Engineering, 25 (8). 1760 - 1771. ISSN 1041-4347